| Model Number |
BEA28-80/I16-40 |
| Medical Device Problem Code |
Separation Problem (4043)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
06/23/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The devices involved in this event will not be returned for evaluation and remain implanted in the patient.Patient medical records and imaging studies will be requested for further evaluation by a clinical specialist.If additional information pertinent to the incident is obtained, a follow-up report will be submitted.Device iteration is afx2.
Event or Problem Description
The patient was initially treated for an abdominal aortic aneurysm (aaa) with an afx2 bifurcated stent graft and afx vela suprarenal proximal extension.Approximately five (5) years post initial procedure, the patient presented at routine follow-up with component separation (classified as a type iiia endoleak).The physician plans to re-intervene but surgery has not been scheduled.The patent's current condition is unknown.
Additional Manufacturer Narrative
The reported adverse event/incident was investigated in alignment with endologix operating procedures and work instructions.Where possible, it is endologix practice to make at least three good faith efforts to retrieve a reported adverse event/incident related device as well as medical records and medical imaging.An evaluation of the manufacturing record was completed.A review of the part number/lot number combination needed for device identification shows the device to have been properly manufactured and released in accordance with the device master record.A clinical evaluation of the adverse event/incident was completed.An examination of medical records and/or medical imaging received by endologix shows that the type iiia endoleak of the aortic components with separation complaint is confirmed.This is consistent with the reported adverse event/incident.Procedure related harms, device, user, procedure or anatomy relatedness of this complaint could not be determined with the lack of medical records and/or imaging available for review.The final patient status was not made available to endologix.No additional investigation of this reported adverse event/incident is planned.However, should additional information relevant to the investigation outcome become available, a follow-up report will be submitted.Endologix will continue to monitor this and similar adverse events/incidents.Device iteration is afx2.Corrections: g4: date received by manufacturer-updated.H6: result code: remove code 3233.H6: conclusion code: remove code 11.